MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR
Model Number HC343
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the healing abutment was placed (b)(6) 2020 and loosened requiring it to be retightened on (b)(6) 2020.Patient was sent home.Tooth location unknown.
 
Additional Manufacturer Narrative
One healing collar (hc343) was returned for investigation (images 1 & 3).Visual evaluation of the as returned product identified minor signs of wear due to usage.The device had no apparent malfunction.Two loosening events were reported with the device.This investigation addresses the first loosening event.Functional testing was performed using applicable in-house implant; the implant was able to engage and disengage with the healing collar as normal (image 2).No pre-existing conditions were reported.The device had been placed on an unknown tooth location for approximately 1 month when the incident occurred.X-ray or picture images were not provided and no other information was provided.Appropriate documentation was removed.Dhr review for the lot (2019060895) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (2019060895) for similar events and one other complaint was identified ¿ (b)(4).Based on the available information and functional testing, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were non-verifiable.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10829014
Report Number0002023141-2020-01942
Device Sequence Number4135568
Product Code NHA
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)240617(10)2019060895(241)HC343
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2024
Device Model NumberHC343
Device Catalogue NumberHC343
Device Lot Number2019060895
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;